Respond to the comment letter by Romano and Barretta on the paper “Exact solution of Eringen's nonlocal integral model for bending of Euler–Bernoulli and Timoshenko beams”


TUNA M., Kırca M.

International Journal of Engineering Science, vol.116, pp.141-144, 2017 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 116
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijengsci.2017.02.009
  • Title of Journal : International Journal of Engineering Science
  • Page Numbers: pp.141-144